# SDR SWIA200211584

- Difficulty date: December 16, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 38,712 hours, 47,435 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM PSP, THE RT GEAR GREEN SYS A LIGHT REMAINED ON.  UPON PUTTING GEAR DOWN AT LAX, THE GEAR DID NOT COME DOWN.  PERFORMED ELECTRIC OVERRIDE QRH PROCEDURE AND THE GEAR CAME DOWN OK.   REMOVED RIGHT A-HARNESS, REPAIRED AND REINSTALLED IAW 32-60-00.  PERFORMED GEAR SWING A-GATE LIGHT FOR RIGHT GEAR, OPS CHECK GOOD.
